# SDR DXTA200400422

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 834 hours, 580 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 8975131
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 1 FUEL LIGHT ILLUMINATED ON TAKEOFF AT 60KTS.  REMOVED FILTER AND SHIPPED TO HONEYWELL FOR TEST.  INSTALLED NEW FILTER, OPERATED ENGINE ON GROUND THROUGH VARIOUS POWER SETTINGS.  LEAK CHECK AND OPERATIONS OK, REF 73-21-02.
